MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, URETHRAL

CONVATEC CURE PRODUCTS; CATHETER, URETHRAL
Model Number M14C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: 76 years, a3: male.(b)(6).Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092 , manufacturing site: 3005471919.
 
Event or Problem Description
Consumer relayed he has had utis with use of the m14c, has used unknown qty, unknowm mus, unknown lots over the last 10 years, last one about a month ago.Consumer clarified he does not think these catheters do not cause his utis just that they occur periodically with use of them.He said he only told liberator (who reported it to us) of his recent uti as he said he wanted more qty of catheters per month as when he has these infections he will use 3 catheters per day instead of 2.He said he usually gets utis about once a year since he started cathing as an overall result from cathing and does not think it is the fault of these catheters.Not reporting them as defected in any way.This year he has had more utis - 2 separate utis " a couple months apart" last one being a month ago.His only uti symptom is the feeling of frequency/urgency.He will go to this pcp and get a urine test and then be treated with antibiotics for 14 days and his symptoms goes away.He said the last uti he reported per the urine testing was a "staph infection" in his urine and that was about a month ago.He was treated with antibiotics (name unknown) and symptoms resolved as they always do after treatment.He has not followed up with his urologist and was advised to do so.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key17880528
Report Number1049092-2023-00287
Device Sequence Number7760383
Product Code GBM
UDI-Device Identifier00815947020086
UDI-Public00815947020086
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM14C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown